
Brustan-N (Ibuprofen) 400mg
Delivery: Same-day in Lagos · up to 6 days nationwide
Free delivery on orders over ₦100,000
About Product:
Ibuprofen is used to relieve pain from various conditions such as headache, dental pain, menstrual cramps, muscle aches, or arthritis. It is also used to reduce fever and to relieve minor aches and pain due to the common cold or flu.
Package Size:
Dosage:
QTY:
90 - Day Buyer Protection
Money back guarantee
100% Quality Products
Buy top standard
Sanitized & Packaged Safely
Choose for contactless delivery
Things to know
Brustan 400 mg/325 mg Tablet contains two painkiller medicines. They work together to reduce pain, fever, and inflammation. It is used to treat many conditions such as headache, muscle pain, pain during periods, toothache and joint pain.
USES OF BRUSTAN TABLET
Pain relief
Fever
BENEFITS OF BRUSTAN TABLET
In Pain relief
Brustan 400 mg/325 mg Tablet contains two medicines: Paracetamol and Ibuprofen both of which are widely used as pain killers. They work in different ways to reduce pain, swelling, and inflammation. This medicine is very effective in treating mild to moderate pain associated with migraine, headache, backache, period (menstrual) pain, dental pain, and rheumatic and muscular pain. The anti-inflammatory component makes this medicine more effective in treating strains, sprains, and muscle pains.
Possible Side Effect
Upset stomach, nausea, vomiting, headache, diarrhea, constipation, dizziness, or drowsiness may occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly.
HOW BRUSTAN TABLET WORKS
Brustan 400 mg/325 mg Tablet is a combination of two medicines: Ibuprofen and Paracetamol. It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).
Active ingredient: Ibuprofen 400mg + paracetamol 325mg
Brustan 400 mg/325 mg Tablet contains two painkiller medicines. They work together to reduce pain, fever, and inflammation. It is used to treat many conditions such as headache, muscle pain, pain during periods, toothache and joint pain.
USES OF BRUSTAN TABLET
Pain relief
Fever
BENEFITS OF BRUSTAN TABLET
In Pain relief
Brustan 400 mg/325 mg Tablet contains two medicines: Paracetamol and Ibuprofen both of which are widely used as pain killers. They work in different ways to reduce pain, swelling, and inflammation. This medicine is very effective in treating mild to moderate pain associated with migraine, headache, backache, period (menstrual) pain, dental pain, and rheumatic and muscular pain. The anti-inflammatory component makes this medicine more effective in treating strains, sprains, and muscle pains.
Possible Side Effect
Upset stomach, nausea, vomiting, headache, diarrhea, constipation, dizziness, or drowsiness may occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly.
HOW BRUSTAN TABLET WORKS
Brustan 400 mg/325 mg Tablet is a combination of two medicines: Ibuprofen and Paracetamol. It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).
Active ingredient: Ibuprofen 400mg + paracetamol 325mg
Customer Reviews (0)
0.0/5.0
Best Selling Products
See allCheck these Out!
Didn't find your meds?
Chat with our pharmacist on WhatsApp and we'll help you find it.
Report any adverse drug reaction here
Report Now

















